Eigenfunctions of infinite-order differential operators in a class of entire functions
Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1273-1275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_7_a26,
author = {Yu. V. Kozitskii and N. O. Mel'nik},
title = {Eigenfunctions of infinite-order differential operators in a class of entire functions},
journal = {Differencialʹnye uravneni\^a},
pages = {1273--1275},
year = {1989},
volume = {25},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_7_a26/}
}
TY - JOUR AU - Yu. V. Kozitskii AU - N. O. Mel'nik TI - Eigenfunctions of infinite-order differential operators in a class of entire functions JO - Differencialʹnye uravneniâ PY - 1989 SP - 1273 EP - 1275 VL - 25 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_7_a26/ LA - ru ID - DE_1989_25_7_a26 ER -
Yu. V. Kozitskii; N. O. Mel'nik. Eigenfunctions of infinite-order differential operators in a class of entire functions. Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1273-1275. http://geodesic.mathdoc.fr/item/DE_1989_25_7_a26/